# SDR ASAA2021040834532

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 47,911 hours, 14,277 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018160
- Condition: Damaged
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 # 2 ENG. FAN LUBE #9 PLATFORM ELASTORMER IS TORN ON ONE SIDE. GROUNDED - YES. REF T/C 78472010 # 2 ENG FAN LUBE, #9 PLATFORM REPLACED AND NEW PLATFORM INSTALLED DURING LUBE.
